# SDR DALA2017050903748

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON RIGHT HAND EXTERNAL FUSELAGE SKIN, STA 1542 CANT PROJECTIONS L17R.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 51-31-02 AND 53-31-02.
